# SDR SWIA202157491

- Difficulty date: March 16, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plug
- Part number: 601R621851
- Condition: Misinstalled
- Location: Ws 85.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING NDT REINSPECT (REF RA36481-601R-57-21-2553 ON CP 21955500) IT WAS DISCOVERED THAT THERE IS A FREEZE PLUG INSTALLED ON THE AFT ATTACHMENT HOLE FOR THE FUEL WATER DRAIN AT W.S 85.50 IN THE RH LOWER WING PLANK. NEITHER SKYWEST NOR MHIRJ ENGINEERING (THD) HAS ANY RECORD OF A FREEZE PLUG BEING INSTALLED AT THIS LOCATION. SKYWEST REQUESTS THAT THIS FINDING BE SENT TO MHIRJ ENGINEERING FOR DISPOSITION, INCLUDING FUTURE RECURRING INSPECTION AS NECESSARY      (C-CHECK RO 4/12/2021)    REPAIRED RH FUEL WATER DRAIN AT WS 85.50 IN THE RH LOWER WING PLANK IAW MHIRJ REO 601R-57-21-3441 REV -- DATED 2021-04-06 & SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
